Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Itching armpit, worsens when sweating. Dark discoloration in armpit. Prescribed Flucos gel. Treatment?

Hi, I have an itching left arm pit since long time. It itches almost the entire day and specially more when I sweat. The entire arm pit has turned dark. There is a slight discoloration starting in the right as well. A Dermatologist once prescribed me Flucos Gel, which I used for a couple of weeks or so but had very little improvement. Should I continue using the Gel generously for a longer duration or change the treatment? Please advise.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi ,
The condition can be tinea corporis,corynebacterial infection.
You need to apply clotrimazole cream or miconazole gel over the area twice daily for 2-4 weeks.
Also oral antifungal like fluconazole would be helpful.
Using antifungal powder like Tyza powder would also be helpful.
Hope this helps.
I will be available for follow up.
Answered: Thu, 28 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor